# SDR 96FDEA00454

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15171080
- Condition: Damaged
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE HOLE IN BS 760 FRAME BELOW STR 6L.  *S/D*  REMOVED DAMAGE, FABRICATED REPAIR PART AND INSTALLED AT BS 760 FRAME BELOW STR 6L PER SRM 53-10-4.
